SMITH & NEPHEW, INC. ABRADER, 3.5, MAG-MINI, DISP. BLADE; SAW, POWERED, AND ACCESSORIES
Back to Search Results |
| Model Number |
72201519 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pieces of metal were flying off of them while being used in a case.The pieces felt off into the patient's anatomy, all the pieces were removed from the patient.Back-up device was available.As per customer response there was no harm to the patient.
Additional Manufacturer Narrative
One single 72201519 disposable 3.5mm mini magnetic abrader blade returned.These are sold as a box of six.This product is not intended to be or tested to be sold individually.The complaint stated: "it was reported that pieces of metal were flying off of them while being used in a case.The pieces felt off into the patient's anatomy, all the pieces were removed from the patient.Back-up device was available.As per customer response there was no harm to the patient." the blade is in relatively good condition with exception of small dings on the blade bulb edges and light circular scratches around the distal diameter of the inner shaft.Although light, the degradation of the surface could create light metallic debris.This is a small scale device which is not intended to have pressure applied.No root cause related to the manufacture of the device was established.Complaint history search revealed no other complaints for this production lot.